# SDR AALA202109208000

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 59,182 hours, 34,011 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Faulty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR AFT RIGHT SIDE, HAS COM OFF ITS HINGE. REPLACED DOOR LOCK ASSEMBLY PER AMM 25-45-21.
